Open Access
Translator Disclaimer
March, 1992 Some Inequalities About the Kaplan-Meier Estimator
Song Yang
Ann. Statist. 20(1): 535-544 (March, 1992). DOI: 10.1214/aos/1176348537

Abstract

In this paper we consider the product-limit estimator of the survival distribution function in the context of independent but nonidentically distributed censoring times. An upper bound on the mean square increment of the stopped Kaplan-Meier process is obtained. Also, a representation is given for the ratio of the survival distribution function to the product-limit estimator as the product of a bounded process and a martingale. From this representation bounds on the mean square of the ratio and on the tail probability of the sup norm of the ratio are derived.

Citation

Download Citation

Song Yang. "Some Inequalities About the Kaplan-Meier Estimator." Ann. Statist. 20 (1) 535 - 544, March, 1992. https://doi.org/10.1214/aos/1176348537

Information

Published: March, 1992
First available in Project Euclid: 12 April 2007

zbMATH: 0745.62037
MathSciNet: MR1150359
Digital Object Identifier: 10.1214/aos/1176348537

Subjects:
Primary: 62E20
Secondary: 62G99, 62M99

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.20 • No. 1 • March, 1992
Back to Top